American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information
View Article: PDF

[2] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information
View Article: PDF

[3] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information
View Article: PDF

[4] R. Sadykov. Fold maps, framed immersions and smooth structures. Trans. Amer. Math. Soc. 364 (2012) 2193-2212. MR 2869203.
Abstract, references, and article information
View Article: PDF

[5] Yoshifumi Ando. A homotopy principle for maps with prescribed Thom-Boardman singularities. Trans. Amer. Math. Soc. 359 (2007) 489-515. MR 2255183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gabriel Katz. Harmonic maps $\mathbf{M^3 \rightarrow S^1}$ and 2-cycles, realizing the Thurston norm. Trans. Amer. Math. Soc. 357 (2005) 1177-1224. MR 2110437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Toru Ohmoto, Osamu Saeki and Kazuhiro Sakuma. Self-intersection class for singularities and its application to fold maps. Trans. Amer. Math. Soc. 355 (2003) 3825-3838. MR 1990176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Carlos Biasi and Osamu Saeki. On transversality with deficiency and a conjecture of Sard. Trans. Amer. Math. Soc. 350 (1998) 5111-5122. MR 1458297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Osamu Saeki and Kazuhiro Sakuma. Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996) 2585-2606. MR 1322957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mahito Kobayashi and Osamu Saeki. Simplifying stable mappings into the plane from a global viewpoint. Trans. Amer. Math. Soc. 348 (1996) 2607-2636. MR 1344209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Martin van Gemmeren. Total absolute curvature and tightness of noncompact manifolds. Trans. Amer. Math. Soc. 348 (1996) 2413-2426. MR 1355077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yoshifumi Ando. On local structures of the singularities $A\sb k\;D\sb k$ and $E\sb k$ of smooth maps . Trans. Amer. Math. Soc. 331 (1992) 639-651. MR 1055564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Steven C. Ferry and Arthur G. Wasserman. Morse theory for codimension-one foliations . Trans. Amer. Math. Soc. 298 (1986) 227-240. MR 857441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1